MAUDE Adverse Event Report: COOPERSURGICAL, INC. M-SELECT MUSHROOM

COOPERSURGICAL, INC. M-SELECT MUSHROOM
Model Number 10137
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Coopersurgical , inc.Is currently investigating the reported condition.
 
Event or Problem Description
Report stated "leakage problem".M-select mushroom 10137 (b)(4).
 
Additional Manufacturer Narrative
Investigation no sample returned review dhr *analysis and findings distribution history the complaint product was manufactured at csi on 10/25/2018 under work order 245713.Manufacturing record review dhr-245713 was reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review incoming inspection record review not applicable to this product.Service history record service history not applicable for this product.Historical complaint review a review of the 2-year complaint history did not show similar reported complaint conditions.Product receipt the complaint product has not been returned to coopersurgical.Visual evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Functional evaluation evaluation of the complaint product could not be completed as the complaint product has not been returned to coopersurgical.If the product should be returned at a later date, it will be evaluated, and any findings will be appended to this investigation.Root cause root cause not applicable as the complaint condition was not confirmed.*correction and/or corrective action coopersurgical will continue to monitor this complaint condition for trends.No further corrective action is necessary, as the complaint condition was not confirmed.No further training required at this time.*was the complaint confirmed? no.
 
Event or Problem Description
Leakage problem.1216677-2021-00091-1 m-select mushroom 10137 e-complaint-(b)(4).

Brand Name
M-SELECT MUSHROOM
Common Device Name
M-SELECT MUSHROOM
Manufacturer (Section D)
COOPERSURGICAL, INC.
75 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651665
MDR Report Key11797854
Report Number1216677-2021-00091
Device Sequence Number1073108
Product Code HDB
UDI-Device Identifier00888937003093
UDI-Public888937003093
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K890307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2021
Device Model Number10137
Device Catalogue Number10137
Device Lot Number245713
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date05/10/2021
Supplement Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/25/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown